# SDR IPXA2014092984462

- Difficulty date: September 6, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 26,360 hours, 17,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N8750
- Condition: Dented
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C 14, MAIN CARGO DOOR CUTOUT LOWER SILL HAS A DENT JUST AFT OF NR 7 LATCH PIN REPAIR IAW EO B757-5310-55492-A.
